MathSciNet Relay Station
MathSciNet bibliographic data
MR2557181 35K51 (35B45 35B65 46E30)
Byun, Sun-Sig; Ryu, Seungjin Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010), no. 2, 641–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement